Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 797561, 7 pages
http://dx.doi.org/10.1155/2014/797561
Research Article

A Local Fractional Integral Inequality on Fractal Space Analogous to Anderson’s Inequality

1School of Computer Science and Engineering, Xi’an University of Technology, Xi’an 710048, China
2Shaanxi Key Laboratory for Network Computing and Security Technology, Xi’an University of Technology, Xi’an 710048, China
3Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada V8W 3R4
4College of Computer and Communication Engineering, Zhengzhou University of Light Industry, Dongfeng Road, Zhengzhou, Henan Province, China
5National School of Software, Xidian University, Xi’an 710071, China

Received 8 April 2014; Accepted 18 May 2014; Published 2 June 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 Wei Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wei, H. M. Srivastava, Yunyi Zhang, Lei Wang, Peiyi Shen, and Jing Zhang, “A Local Fractional Integral Inequality on Fractal Space Analogous to Anderson’s Inequality,” Abstract and Applied Analysis, vol. 2014, Article ID 797561, 7 pages, 2014. https://doi.org/10.1155/2014/797561.